# SDR ASAA2023042043118

- Difficulty date: April 20, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,654 hours, 15,157 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBTASK 839-004 ONE CRACK INDICATION FOUND APPROX 1/8"L. LOCATION IS ON THE 92.70 STAB STA AND 101.90 OFF THE 101.90 FASTENER SIDE, FWD OF PREVIOUS REPAIR. GROUNDED - YES. REPAIRED R/H LOWER HORIZONTAL SKIN WITH 2024-T3 IAW B737-800 SRM 55-10-01-2R-11THIS IS A CATEGORY B REPAIR WITH A 56,000 FLIGHT CYCLES AND 9,000 FLIGHT CYCLE INTERVALS.
